Subjects -> MATHEMATICS (Total: 1013 journals)
    - APPLIED MATHEMATICS (92 journals)
    - GEOMETRY AND TOPOLOGY (23 journals)
    - MATHEMATICS (714 journals)
    - MATHEMATICS (GENERAL) (45 journals)
    - NUMERICAL ANALYSIS (26 journals)
    - PROBABILITIES AND MATH STATISTICS (113 journals)

APPLIED MATHEMATICS (92 journals)

Showing 1 - 82 of 82 Journals sorted alphabetically
Advances in Applied Mathematics     Full-text available via subscription   (Followers: 15)
Advances in Applied Mathematics and Mechanics     Full-text available via subscription   (Followers: 6)
Advances in Applied Mechanics     Full-text available via subscription   (Followers: 15)
AKCE International Journal of Graphs and Combinatorics     Open Access  
American Journal of Applied Mathematics and Statistics     Open Access   (Followers: 11)
American Journal of Applied Sciences     Open Access   (Followers: 22)
American Journal of Modeling and Optimization     Open Access   (Followers: 3)
Annals of Actuarial Science     Full-text available via subscription   (Followers: 2)
Applied Mathematical Modelling     Full-text available via subscription   (Followers: 22)
Applied Mathematics and Computation     Hybrid Journal   (Followers: 31)
Applied Mathematics and Mechanics     Hybrid Journal   (Followers: 4)
Applied Mathematics and Nonlinear Sciences     Open Access  
Applied Mathematics and Physics     Open Access   (Followers: 2)
Biometrical Letters     Open Access  
British Actuarial Journal     Full-text available via subscription   (Followers: 2)
Bulletin of Mathematical Sciences and Applications     Open Access  
Communication in Biomathematical Sciences     Open Access   (Followers: 2)
Communications in Applied and Industrial Mathematics     Open Access   (Followers: 1)
Communications on Applied Mathematics and Computation     Hybrid Journal   (Followers: 1)
Differential Geometry and its Applications     Full-text available via subscription   (Followers: 4)
Discrete and Continuous Models and Applied Computational Science     Open Access  
Discrete Applied Mathematics     Hybrid Journal   (Followers: 10)
Doğuş Üniversitesi Dergisi     Open Access  
e-Journal of Analysis and Applied Mathematics     Open Access  
Engineering Mathematics Letters     Open Access   (Followers: 1)
European Actuarial Journal     Hybrid Journal  
Foundations and Trends® in Optimization     Full-text available via subscription   (Followers: 3)
Frontiers in Applied Mathematics and Statistics     Open Access   (Followers: 1)
Fundamental Journal of Mathematics and Applications     Open Access  
International Journal of Advances in Applied Mathematics and Modeling     Open Access   (Followers: 1)
International Journal of Applied Mathematics and Statistics     Full-text available via subscription   (Followers: 3)
International Journal of Computer Mathematics : Computer Systems Theory     Hybrid Journal  
International Journal of Data Mining, Modelling and Management     Hybrid Journal   (Followers: 10)
International Journal of Engineering Mathematics     Open Access   (Followers: 7)
International Journal of Fuzzy Systems     Hybrid Journal  
International Journal of Swarm Intelligence     Hybrid Journal   (Followers: 2)
International Journal of Theoretical and Mathematical Physics     Open Access   (Followers: 13)
International Journal of Uncertainty, Fuzziness and Knowledge-Based Systems     Hybrid Journal   (Followers: 3)
Journal of Advanced Mathematics and Applications     Full-text available via subscription   (Followers: 1)
Journal of Advances in Mathematics and Computer Science     Open Access  
Journal of Applied & Computational Mathematics     Open Access  
Journal of Applied Intelligent System     Open Access  
Journal of Applied Mathematics & Bioinformatics     Open Access   (Followers: 6)
Journal of Applied Mathematics and Physics     Open Access   (Followers: 9)
Journal of Computational Geometry     Open Access   (Followers: 3)
Journal of Innovative Applied Mathematics and Computational Sciences     Open Access   (Followers: 6)
Journal of Mathematical Sciences and Applications     Open Access   (Followers: 2)
Journal of Mathematics and Music: Mathematical and Computational Approaches to Music Theory, Analysis, Composition and Performance     Hybrid Journal   (Followers: 12)
Journal of Mathematics and Statistics Studies     Open Access  
Journal of Physical Mathematics     Open Access   (Followers: 2)
Journal of Symbolic Logic     Hybrid Journal   (Followers: 2)
Letters in Biomathematics     Open Access   (Followers: 1)
Mathematical and Computational Applications     Open Access   (Followers: 3)
Mathematical Models and Computer Simulations     Hybrid Journal   (Followers: 3)
Mathematics and Computers in Simulation     Hybrid Journal   (Followers: 3)
Modeling Earth Systems and Environment     Hybrid Journal   (Followers: 1)
Moscow University Computational Mathematics and Cybernetics     Hybrid Journal  
Multiscale Modeling and Simulation     Hybrid Journal   (Followers: 2)
Pacific Journal of Mathematics for Industry     Open Access  
Partial Differential Equations in Applied Mathematics     Open Access   (Followers: 1)
Ratio Mathematica     Open Access  
Results in Applied Mathematics     Open Access   (Followers: 1)
Scandinavian Actuarial Journal     Hybrid Journal   (Followers: 2)
SIAM Journal on Applied Dynamical Systems     Hybrid Journal   (Followers: 3)
SIAM Journal on Applied Mathematics     Hybrid Journal   (Followers: 11)
SIAM Journal on Computing     Hybrid Journal   (Followers: 11)
SIAM Journal on Control and Optimization     Hybrid Journal   (Followers: 18)
SIAM Journal on Discrete Mathematics     Hybrid Journal   (Followers: 8)
SIAM Journal on Financial Mathematics     Hybrid Journal   (Followers: 3)
SIAM Journal on Imaging Sciences     Hybrid Journal   (Followers: 7)
SIAM Journal on Mathematical Analysis     Hybrid Journal   (Followers: 4)
SIAM Journal on Matrix Analysis and Applications     Hybrid Journal   (Followers: 3)
SIAM Journal on Numerical Analysis     Hybrid Journal   (Followers: 7)
SIAM Journal on Optimization     Hybrid Journal   (Followers: 12)
SIAM Journal on Scientific Computing     Hybrid Journal   (Followers: 16)
SIAM Review     Hybrid Journal   (Followers: 9)
SIAM/ASA Journal on Uncertainty Quantification     Hybrid Journal   (Followers: 2)
Swarm Intelligence     Hybrid Journal   (Followers: 3)
Theory of Probability and its Applications     Hybrid Journal   (Followers: 2)
Uniform Distribution Theory     Open Access  
Universal Journal of Applied Mathematics     Open Access   (Followers: 2)
Universal Journal of Computational Mathematics     Open Access   (Followers: 3)
Similar Journals
Journal Cover
Scandinavian Actuarial Journal
Journal Prestige (SJR): 0.917
Citation Impact (citeScore): 1
Number of Followers: 2  
 
Hybrid Journal Hybrid journal   * Containing 2 Open Access Open Access article(s) in this issue *
ISSN (Print) 0346-1238 - ISSN (Online) 1651-2030
Published by Taylor and Francis Homepage  [2648 journals]
  • Parisian excursion with capital injection for drawdown reflected Lévy
           insurance risk process

    • Free pre-print version: Loading...

      Authors: Budhi Surya, Wenyuan Wang, Xianghua Zhao, Xiaowen Zhou
      Pages: 1 - 26
      Abstract: .

      Citation: Scandinavian Actuarial Journal
      PubDate: 2022-06-27T03:01:16Z
      DOI: 10.1080/03461238.2022.2086063
       
  • Actuarial-consistency and two-step actuarial valuations: a new paradigm to
           insurance valuation

    • Free pre-print version: Loading...

      Authors: Karim Barigou, Daniël Linders, Fan Yang
      Pages: 1 - 27
      Abstract: .

      Citation: Scandinavian Actuarial Journal
      PubDate: 2022-06-27T03:01:09Z
      DOI: 10.1080/03461238.2022.2090272
       
  • On the decomposition of an insurer's profits and losses

    • Free pre-print version: Loading...

      Authors: Marcus C. Christiansen
      Pages: 1 - 20
      Abstract: .

      Citation: Scandinavian Actuarial Journal
      PubDate: 2022-06-09T02:28:27Z
      DOI: 10.1080/03461238.2022.2079996
       
  • LocalGLMnet: interpretable deep learning for tabular data
         This is an Open Access Article Open Access Article

    • Free pre-print version: Loading...

      Authors: Ronald Richman, Mario V. Wüthrich
      Pages: 1 - 25
      Abstract: .

      Citation: Scandinavian Actuarial Journal
      PubDate: 2022-06-08T04:16:05Z
      DOI: 10.1080/03461238.2022.2081816
       
  • q-scale function, Banach contraction principle, and ultimate ruin
           probability in a Markov-modulated jump–diffusion risk model

    • Free pre-print version: Loading...

      Authors: Yuxuan Liu, Zhengjun Jiang, Yiwen Zhang
      Pages: 1 - 13
      Abstract: .

      Citation: Scandinavian Actuarial Journal
      PubDate: 2022-05-30T04:00:34Z
      DOI: 10.1080/03461238.2022.2078221
       
  • Optimal insurance strategy in a risk process under a safety level imposed
           on the increments of the process

    • Free pre-print version: Loading...

      Authors: A. Y. Golubin, V. N. Gridin
      Pages: 1 - 18
      Abstract: .

      Citation: Scandinavian Actuarial Journal
      PubDate: 2022-05-18T04:18:08Z
      DOI: 10.1080/03461238.2022.2075282
       
  • Reserve-dependent Management Actions in life insurance

    • Free pre-print version: Loading...

      Authors: Debbie Kusch Falden, Anna Kamille Nyegaard
      Pages: 1 - 19
      Abstract: .

      Citation: Scandinavian Actuarial Journal
      PubDate: 2022-04-26T06:23:07Z
      DOI: 10.1080/03461238.2022.2061868
       
  • Variable annuity pricing, valuation, and risk management: a survey

    • Free pre-print version: Loading...

      Authors: Runhuan Feng, Guojun Gan, Ning Zhang
      Pages: 1 - 34
      Abstract: .

      Citation: Scandinavian Actuarial Journal
      PubDate: 2022-03-29T02:41:28Z
      DOI: 10.1080/03461238.2022.2049635
       
  • A general surplus decomposition principle in life insurance

    • Free pre-print version: Loading...

      Authors: Julian Jetses, Marcus C. Christiansen
      Pages: 1 - 25
      Abstract: .

      Citation: Scandinavian Actuarial Journal
      PubDate: 2022-03-22T05:11:10Z
      DOI: 10.1080/03461238.2022.2049636
       
  • Analytic valuation of GMDB options with utility based asset allocation

    • Free pre-print version: Loading...

      Authors: Eric R. Ulm
      Pages: 1 - 25
      Abstract: .

      Citation: Scandinavian Actuarial Journal
      PubDate: 2022-03-09T05:39:15Z
      DOI: 10.1080/03461238.2022.2034127
       
  • Optimal reinsurance pricing with ambiguity aversion and relative
           performance concerns in the principal-agent model

    • Free pre-print version: Loading...

      Authors: Ailing Gu, Shumin Chen, Zhongfei Li, Frederi G. Viens
      Pages: 1 - 26
      Abstract: .

      Citation: Scandinavian Actuarial Journal
      PubDate: 2022-02-24T04:09:41Z
      DOI: 10.1080/03461238.2022.2026459
       
  • Response versus gradient boosting trees, GLMs and neural networks under
           Tweedie loss and log-link

    • Free pre-print version: Loading...

      Authors: Donatien Hainaut, Julien Trufin, Michel Denuit
      Pages: 1 - 26
      Abstract: .

      Citation: Scandinavian Actuarial Journal
      PubDate: 2022-02-15T04:15:19Z
      DOI: 10.1080/03461238.2022.2037016
       
  • Robust reinsurance contract with learning and ambiguity aversion

    • Free pre-print version: Loading...

      Authors: Duni Hu, Hailong Wang
      Pages: 1 - 22
      Abstract: .

      Citation: Scandinavian Actuarial Journal
      PubDate: 2022-02-09T04:23:02Z
      DOI: 10.1080/03461238.2022.2030398
       
  • Pareto-optimal insurance under heterogeneous beliefs and incentive
           compatibility

    • Free pre-print version: Loading...

      Authors: Wenjun Jiang
      Pages: 1 - 19
      Abstract: .

      Citation: Scandinavian Actuarial Journal
      PubDate: 2022-02-02T04:30:00Z
      DOI: 10.1080/03461238.2022.2028185
       
  • Utilitarian versus neutralitarian design of endowment fund policies
         This is an Open Access Article Open Access Article

    • Free pre-print version: Loading...

      Authors: Johannes M. Schumacher
      Pages: 1 - 31
      Abstract: .

      Citation: Scandinavian Actuarial Journal
      PubDate: 2022-01-30T02:19:50Z
      DOI: 10.1080/03461238.2022.2025892
       
  • Modelling mortality by continuous benefit amount

    • Free pre-print version: Loading...

      Authors: Stephen J. Richards
      Pages: 1 - 23
      Abstract: .

      Citation: Scandinavian Actuarial Journal
      PubDate: 2022-01-24T01:36:50Z
      DOI: 10.1080/03461238.2022.2025891
       
  • Gambler's ruin problem in a Markov-modulated jump-diffusion risk model

    • Free pre-print version: Loading...

      Authors: Yuxuan Liu, Zhengjun Jiang, Yixin Qu
      Pages: 1 - 13
      Abstract: .

      Citation: Scandinavian Actuarial Journal
      PubDate: 2022-01-24T01:30:44Z
      DOI: 10.1080/03461238.2021.2025145
       
  • Hereditarity of potential matrices and positive affine prediction of
           nonnegative risks from mixture models

    • Free pre-print version: Loading...

      Authors: Jean Pinquet
      Pages: 1 - 23
      Abstract: .

      Citation: Scandinavian Actuarial Journal
      PubDate: 2022-01-05T04:05:53Z
      DOI: 10.1080/03461238.2021.2020892
       
  • Modeling surrender risk in life insurance: theoretical and experimental
           insight

    • Free pre-print version: Loading...

      Authors: Mark Kiermayer
      Pages: 1 - 32
      Abstract: .

      Citation: Scandinavian Actuarial Journal
      PubDate: 2022-01-05T03:51:07Z
      DOI: 10.1080/03461238.2021.2013308
       
 
JournalTOCs
School of Mathematical and Computer Sciences
Heriot-Watt University
Edinburgh, EH14 4AS, UK
Email: journaltocs@hw.ac.uk
Tel: +00 44 (0)131 4513762
 


Your IP address: 34.239.167.149
 
Home (Search)
API
About JournalTOCs
News (blog, publications)
JournalTOCs on Twitter   JournalTOCs on Facebook

JournalTOCs © 2009-